Full metadata record
DC FieldValueLanguage
dc.contributor.authorЧаликов, Д.В.-
dc.date.accessioned2026-10-30T08:46:03Z-
dc.date.available2026-10-30T08:46:03Z-
dc.date.issued1976-
dc.identifier.citationЧаликов, Д.В. Математическая модель ветрового волнения / Д.В. Чаликов // Доклады Академии наук СССР. - Москва : Наука, 1976. - Т. 229, № 5. - С. 1083-1086.ru
dc.identifier.urihttps://elib.gsu.by/handle/123456789/90475-
dc.language.isoruru
dc.publisherНаукаru
dc.titleМатематическая модель ветрового волненияru
dc.typeArticleru
dc.rootДоклады Академии наук СССРru
dc.placeOfPublicationМоскваru
dc.number5ru
dc.volume229ru
Appears in Collections:Оцифрованный фонд

Files in This Item:
File Description SizeFormat 
Чаликов_Математическая.pdf940.39 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.